# SDR 04FDEA03016

- Difficulty date: November 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR L23 DAMAGED AT BS 376 TO 388.  REPAIRED PER SRM 53-10-3.
